# SDR QXEA2010041500271

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - PAX DOOR MIDCAP ANGLE HAS CORROSION ON IT.   REMOVED PAX DOOR MIDCAP ANGLE IAW SRM 51-41-02-001-001-A01.  RECEIVED NEW MIDCAP ANGLE AND LOCATED NEW HOLES IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW MIDCAP ANGLE IAW SRM 51-41-00-001-001-A01.  APPLIED AV-8 IAW SRM 51-21-11-001-001-A01.
